# SDR A6WA201040405

- Difficulty date: June 3, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3198041
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP PANEL 832 ET HINGE IS CORRODED.  REMOVED UNSERVICEABLE HINGE AND REPLACED SERVICEABLE HINGE P/N 601R31980-41 IAW ARM 52-11-04-400-801.
